# SDR GTIA2021092736004

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A300*
- Aircraft serial: 2679
- Aircraft time: 55,491 hours, 25,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB - VERY LARGE SINGLE BIRD STRIKE TO AN UNKNOWN AREA OF THE AIRCRAFT. RETURNED SAP FOR INSPECTION CORRETION - JL - LEFT WINGLET.-PERFORMED INSP OF AIR FRAME AFTER BIRD STRIKE NO DAMAGE FOUND TO FUSELAGE, PYLON AND NACELLS, NO EVIDENCE OF BIRD INGESION IN ENGINE IAW AMM 05-51-14-200-803-A A/C OK TO CONT SERVICE.
